Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A stronger Borsuk-Ulam type theorem for proper $ Z\sb{p}$-actions on $ {\rm mod}\ p$ homology $ n$-spheres


Author: Jean E. Roberts
Journal: Proc. Amer. Math. Soc. 72 (1978), 381-386
MSC: Primary 55M20; Secondary 54H25, 55M35
DOI: https://doi.org/10.1090/S0002-9939-1978-0507343-X
MathSciNet review: 507343
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain under a less restrictive hypothesis a Borsuk-Ulam type result of Munkholm's in which the antipodal map is replaced by a $ {Z_p}$-action on a cohomology n-sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20, 54H25, 55M35

Retrieve articles in all journals with MSC: 55M20, 54H25, 55M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507343-X
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society